sexologist-icon
Bleeding after periods are overl
I took novelon for 3months and stopped,i got periods on 8th and it lasted on 13th oct,again since yesterday ther is spotting....why ther is such spotting??? Wat can be done?
34 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult a gynaecologist for best advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a gynaecologist.
Answered
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
Consult
Health Tips
Reach Practo profile for further assistance. Consultant obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.